# SDR ASOA200901345

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,014 hours, 16,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FLOORBEAM FS 589.0 BETWEEN LBL 9.0 AND RBL9.0 (MARKED).
